# SDR SWAA097588

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 37,248 hours, 22,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Bracket
- Part number: 6557463
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE ATTACH BRACKETS LOOSE.  SECURED BRACKET PER MM.
